MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD DIRECT CLAMP ACTIVE ANCHOR KIT; SCS DIRECT ACTIVE ANCHOR

SALUDA MEDICAL PTY LTD DIRECT CLAMP ACTIVE ANCHOR KIT; SCS DIRECT ACTIVE ANCHOR
Model Number 104523
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Rupture (2208)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system experienced midline incision dehiscence following multiple falls unrelated to the evoke scs system.The leads were observed to be protruding through the incision site.No signs of infection were noted.X-ray identified lead migration.The evoke scs system was explanted and antibiotics were administered.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.Additional lead info: product description: evoke cap12 percutaneous lead kit - 60cm.Model # : 102878.Catalog#: 3008.Serial/lot #: (b)(6).Product description: evoke cap12 percutaneous lead kit - 60cm.Model # : 102878.Catalog#: 3008.Serial/lot #: (b)(6).

Brand Name
DIRECT CLAMP ACTIVE ANCHOR KIT
Common Device Name
SCS DIRECT ACTIVE ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key25470804
Report Number3021836309-2026-00181
Device Sequence Number15935971
Product Code LGW
UDI-Device Identifier09352307001817
UDI-Public09352307001817
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104523
Device Catalogue Number3043
Device Lot Number9018143602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/09/2026
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale